Hi guys new here - i have very mild asthma that stemmed from pneumonia when i was around 9 yr old ( now 29 ) never had an attack or anything or been hospitalized but recently i had been using more ventolin than normal over the course of a couple of months before i took any sort of steroid treatment, i did have a cold twice but i personally think i took more ventolin because i went through a little stage of panicking about every little wheeze i had in my breathing, pretty much if my breathing wasn't a clean inhale exhale without any wheeze i would panic and take ventolin, i know im very paranoid that way.

I havent smoked for 2 months and smoked very little for around 8 years, completely stopped now - since i was using more ventolin than usual over the last 2 months my doctor put me on ""Seretide"" - i used Becotide for 1 month and seemed ok but he switched me to the Seretide and after doing a little research on the net i see that it includes ""Salmeterol"" and read that this can cause worsening of symptoms and increase the small risk of asthma death... This has got me worried, if i was not too bad before i took Seretide should i just stop using this ? i must admit though it has made me stop using the ventolin - ( used ventolin twice in the last 3 weeks ) since taking seretide but im wondering if this could just be all in the head and it was more me taking those panic attacks and thinking i was gonna die with any sort of wheeze i had lol.

I have had the hoarse voice and a bit of acid reflux with seretide but not much.

What do you guys think ?



2 Replies

  • first congratulations with packing up smoking!

    Check the link below for a thread about seretide:


    there is a good explanation there about it. You will be fine on the seretide problems have found to arise when the salmeterol isn't taken with a steriod. Hence you have seretide which is a combination inhaler. :)

    Hope that helps.

  • Thanks mate - that has made me feel a bit better.

You may also like...